# SDR DALA2025012400598

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,086 hours, 3,697 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMDS CARD 5742-01028-02B STEP 10. SLAT TRACK 8 ON RH REQUIRES EDDY CURRENT INSPECTION AS PER ANDTP BD500-AA-J51-01-20-01AAA- 353A-A. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 079-0001:5742-01028-02B/006 00235 PERFORM HFEC OF THE BLENDED AREAS ON SLAT TRACK 8 RH PER A220 ANDTP BD500-AA-J51-01-20-01AAA-353A-A. NO CRACK INDICATIONS FOUND. (LP# 0772004)
